# SDR AALA202304051627

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 11,848 hours, 3,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF PERIODIC SERVICE CHECK MAINTENANCE FOUND THE LEFT HAND EMERGENCY EXIT DOOR DAMPER BELOW LIMITS. MAINTENANCE SERVICED THE LEFT HAND EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
